# SDR DALA13013263275

- Difficulty date: January 26, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 32,827 hours, 14,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND FORWARD LT EMERGENCY BATTERY FAULT.  MX REPLACED FORWARD ESPU AND FUNCTIONAL CHECK WAS NORMAL.
